# SDR SWAA2019110738663

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 39,798 hours, 23,765 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 002002
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR MACHINED BEAM IS CRACKED IN THE RADIUS AT HANDLE MECHANISM LOWER FWD MOUNT BOLT. CRACK IS APPROX. 1 INCH LONG. / REMOVED AND REPLACED FWD GALLEY SERVICE DOOR PER AMM 52-41-00.
